... month of pills and today is my first inactive pill and I havent started yet. My first month of pills I had a light period regulating to the pills. So I am just tryin to find out if I should be having a period or should I be taken a pregnacy test!!
13 Jan 2011
If you have taken your pills on time, daily as directed then you are probably safe, but if you wish to do a pregnancy test you can.
When you start a new birth control pill it can take up to 3 months for your cycles to become regular. So if you have a light bleed or heavy bleeding it is fine. Anyway, generally you won't start your period on the first day of the placebo pills. You should get your period sort of in the middle of the 4th week (placebo pill week).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i was on yaz a year ago loved it my skin was flawless but after all the bad things that were going on my gyn took me off of it so then she swithed me ...
1 answer • 12 Apr 2011
Intense back pain after switching to Beyaz... anyone else? I can't tell if it's my back injury actin
... up ( I have broken it twice) or if it is the Beyaz. I can barely sit still and my hips are killing me. I was on Yaz for over 2 yrs and was fine. ...
1 answer • 29 Jun 2011
I recently switched from Yaz to Beyaz and am feeling like I am getting my period but I am only going into the 2nd week of my packet. Has anyone had ...
1 answer • 3 Sep 2011
Should I be concerned
1 answer • 21 Feb 2012
(if it did).I just started my second month on yaz and I have moderate/severe acne all over my cheeks and chin, and now that ive started on yaz i have ...
2 answers • 7 Apr 2013